# SDR CA130530006

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,214 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Out Of Adjust
- Location: Magneto
- Part time: 2,274 hours
- Component: Magneto
- Component part number: 106006169
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NO MAG DROP, RUNNING LIVE AT ALL TIMES.  MAGNETO REPLACED.  POINTS FOUND IMPROPERLY GAPPED.
